# SDR HYIA818AN

- Difficulty date: November 29, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 25,981 hours, 17,507 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,001 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Garlock Seal
- Part number: 25102
- Condition: Leaking
- Location: Zone 500
- Part time: 1,001 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE LEAKING OIL IN FLIGHT CREW SHUT DOWN ENGINE.  MAINTENANCE INSPECTED FOUND VACUUM PUMP'S GARLOC SEAL WAS LEAKING.  MX REMOVED AND REPLACED GARLOC SEAL AND  VACUUM PUMP ASSY.  MX CLEAN OIL SEPARATOR FILTER AND LINES.  MX PERFORMED FULL POWER RUN UP.  OPS AND LEAK CHECK GOOD AFTER RUN UP AIRCRAFT RETURNED TO SERVICE.
